# SDR SWAA2014061329014

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER CORRODED AT BS 1037, BETWEEN LONGERON 28L TO 28R.  R & R FORMER IAW SRM.
